# SDR SCNA20250922386

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,180 hours, 14,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L/H PACK FUME SMELL ( AIR CONDITIONING PACKS (PRESSURIZED) )	R&R OF RECIRCULATION FILTERS ACCOMPLISHED ON W/O 98445 N/R-00001 PERFORMED L/H PACK HEAT EXCHANGER CLEAN IAW AMM 21-51-00 PERFORMED FIM 21-00 TASK 802 NO SIGN OF CABIN FUMES THIS CLEARS MEL
